# SDR HALA20250502120

- Difficulty date: May 1, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 40,323 hours, 6,368 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Condition: Faulted
- Location: Fuel Transfer
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ETOPS -  FUEL AFT TRANSFER FAULT. BTB. FOUND RH INNER TANK INLET VLV ACTUATOR FAULTING 603QL2. REPLACED PER AMM 28-26-53. CHK OK
